# SDR ZZDA2010228

- Difficulty date: March 27, 2010
- Submitted: March 30, 2010
- Operation: Air carrier
- Aircraft: N168AT
- Make and model: Boeing 737-76N
- Aircraft serial: 32653
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT COVER MISSING AT R1 DOOR.  RE-INSTALLED R1 DOOR LIGHT COVER AS PER AMM 33-51-05.
